Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 29, 2013, 6:45 PM CDT for Saunders County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 6:45 PM CDT (23:45 UTC)
- Expired
- May 29, 2013, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Saunders County, NE
The radar
The Omaha radar (KOAX), 12 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:33 PM CDT | Tornado Watch | SPC | 7 hr |
| May 29, 6:24 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346
WFUS53 KOAX 292345
TOROAX
NEC155-300015-
/O.NEW.KOAX.TO.W.0007.130529T2345Z-130530T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 715 PM CDT
* AT 642 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WAHOO...OR 29 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
COLON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4120 9656 4125 9663 4143 9656 4142 9655
4139 9650 4139 9647 4137 9645 4136 9642
4135 9641
TIME...MOT...LOC 2344Z 208DEG 34KT 4125 9658
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN3 follow-up statements
174
WWUS53 KOAX 292350
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT WED MAY 29 2013
NEC155-300015-
/O.CON.KOAX.TO.W.0007.000000T0000Z-130530T0015Z/
SAUNDERS NE-
650 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN SAUNDERS COUNTY...
AT 646 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MEAD...OR 27 MILES WEST OF OMAHA...MOVING NORTHEAST
AT 45 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SAUNDERS COUNTY...BETWEEN CEDAR BLUFFS AND LESHARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4126 9654 4129 9659 4143 9656 4139 9650
4139 9647 4137 9645 4136 9642 4135 9641
TIME...MOT...LOC 2345Z 205DEG 41KT 4130 9654
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN176
WWUS53 KOAX 292356
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT WED MAY 29 2013
NEC155-300015-
/O.CON.KOAX.TO.W.0007.000000T0000Z-130530T0015Z/
SAUNDERS NE-
656 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
SAUNDERS COUNTY...
AT 651 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR INGLEWOOD...OR 27 MILES WEST OF OMAHA...MOVING NORTH
AT 55 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN SAUNDERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4130 9653 4133 9657 4143 9656 4139 9650
4139 9647
TIME...MOT...LOC 2350Z 194DEG 46KT 4139 9653
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN803
WWUS53 KOAX 300005
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 PM CDT WED MAY 29 2013
NEC155-300014-
/O.CAN.KOAX.TO.W.0007.000000T0000Z-130530T0015Z/
SAUNDERS NE-
705 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTHERN SAUNDERS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 4130 9653 4133 9657 4143 9656 4139 9650
4139 9647
TIME...MOT...LOC 2356Z 208DEG 34KT 4151 9645
$$
DERGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 3:06 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, May 29, 3:06 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
306 PM CDT WED MAY 29 2013
.DISCUSSION...
EXTENDED PERIOD OF CONVECTION WILL BE THE MAIN FORECAST CONCERN
IN THE SHORT TERM. POTENTIAL FOR BOTH SEVERE WEATHER AND HEAVY
RAIN WITH POSSIBLE FLOODING WILL BE A PART OF THE FORECAST THROUGH
THURSDAY AS UPPER SYSTEM OVER THE CENTRAL ROCKIES BEGINS TO PIVOT
INTO THE PLAINS REGION...FOLLOWED BY A SLOW PROGRESSION OF THE
UPPER SYSTEM OUT OF THE REGION THROUGH SATURDAY.
ABUNDANT MOISTURE AND INSTABILITY EXTENDS FROM THE SOUTHERN PLAINS
INTO THE LOWER MISSOURI VALLEY THIS AFTERNOON WITH ONGOING
CONVECTION ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA. PERIODS OF
THUNDERSTORMS WITH HEAVY RAIN WILL BE LIKELY TONIGHT INTO
THURSDAY AS CONVECTION OVER WESTERN NEBRASKA AND KANSAS LIFTS
NORTHEAST AHEAD OF THE UPPER WAVE. MAIN ENERGY MOVES EAST OF THE
AREA BY THURSDAY AFTERNOON BUT SURFACE TROUGH LINGERS OVER EASTERN
NEBRASKA SUPPORTED BY A CLOSED UPPER LOW OVER THE NORTHERN PLAINS
INTO THURSDAY EVENING. THIS WILL RESULT IN A CONTINUED THREAT OF
CONVECTION FOR SOUTHEAST PARTS OF THE FORECAST AREA THURSDAY NIGHT
INTO FRIDAY ALTHOUGH STRONGER STORMS EXPECTED TO STAY SOUTHEAST
OF THE AREA. LINGERING SHOWERS AND ISOLATED THUNDERSTORMS REMAIN
OVER THE AREA THROUGH THE REMAINDER OF THE SHORT TERM AS THE UPPER
SYSTEM GRADUALLY MOVES OFF TO THE NORTHEAST.
EXTENDED PERIOD STARTS OFF DRY FOR SUNDAY BUT RAIN CHANCES RETURN
BY MONDAY AND CONTINUE INTO WEDNESDAY AS NEXT UPPER WAVE MOVES
INTO AND ACROSS THE NORTHERN PLAINS. LITTLE CHANGE TO CURRENT
FORECAST TRENDS DURING THIS TIME.
&&
.AVIATION...
18Z TAFS FOR KOFK...KOMA AND KLNK.
PERIODS OF THUNDERSTORMS THROUGHOUT THE TAF PERIOD MAKE THIS CYCLE
A DIFFICULT FORECAST. ALTHOUGH NOT EXPECTING CONTINUOUS
THUNDERSTORMS AT ANY OF THE TAF SITES...PERIOD OF THUNDERSTORMS
CANNOT BE RULED OUT FOR ANY GIVEN TIME OVER THE NEXT 24 HOURS.
THEREFORE...HAVE INCLUDED TEMPO GROUPS FOR THUNDERSTORMS IN THE
FIRST 9 HOURS...THEN USED PROB30 GROUPS FROM 06-18Z. GUSTY
SOUTHEASTERLY WINDS THIS AFTERNOON WILL GRADUALLY BECOME MORE
SOUTH TO SOUTHWESTERLY BY THURSDAY MORNING. CEILING HEIGHTS
OVERALL WILL LIKELY REMAIN MVFR TO VFR WITH SOME INTERMITTENT IFR.
&&
.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI RIVER BELOW THE
PLATTE RIVER AND FOR THE LITTLE SIOUX RIVER. ELSEWHERE SEVERAL RIVERS
ARE NEAR BANKFULL BUT ARE EXPECTED TO REMAIN BELOW FLOOD STAGE IN
THE SHORT TERM. THE CURRENT FORECAST FOR THE LITTLE SIOUX RIVER
BRINGS WATER LEVELS TO NEAR RECORD VALUES. THE RECORD FOR THE LITTLE
SIOUX RIVER NEAR TURIN OCCURRED ON FEBRUARY 19TH, 1971 WHEN THE
RIVER REACHED 27.4 FEET. THE CURRENT FORECAST CALLS FOR THE RIVER TO
REACH 26.5 FEET. THIS IS SIMILAR TO THE LEVEL REACHED IN JUNE OF
1996. IN ADDITION TO RIVER FLOODING...FLASH FLOODING IS POSSIBLE
THIS EVENING AND TONIGHT FOR PORTIONS OF EASTERN NEBRASKA AND MUCH
OF IOWA. HEAVY RAINS THE PAST SEVERAL DAYS HAVE LED TO SATURATED
SOILS ACROSS THE AREA...ESPECIALLY SOUTH OF INTERSTATE 80 IN IOWA
AND SOUTHEAST NEBRASKA.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR IAZ043-055-056-
069-079-080-090-091.
&&
FOBERT/KERN/PEARSONHazardous weather outlook, May 29, 4:20 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 420 PM CDT WED MAY 29 2013 NEZ011-012-016>018-030>032-042-301130- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- 420 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD NORTH THIS EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IAZ043-055-056-069-080-091-NEZ015-033-034-043>045-050>053-301130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MONTGOMERY-PAGE-THURSTON- CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- 420 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN AS THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AND ARE EXPECTED TO BECOME MORE WIDESPREAD. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE STORMS. DUE TO RECENT RAINS...WATER OVER ROADS AND FLASH FLOODING MAY DEVELOP. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY AND AGAIN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. IAZ079-090-NEZ065>068-078-088>093-301130- MILLS-FREMONT-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 420 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY HAZARDS. HEAVY RAIN IS ALSO POSSIBLE WITH THE STORMS. SCATTERED THUNDERSTORMS WILL CONTINUE AND ARE EXPECTED TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND INTO THE EVENING HOURS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE STORMS. DUE TO RECENT RAINS...WATER OVER ROADS AND FLASH FLOODING MAY DEVELOP. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY AND AGAIN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. FOBERT
In the hours before
Local storm report, May 29, 5:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
537 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 N RISING CITY 41.24N 97.30W
05/29/2013 E0.88 INCH BUTLER NE EMERGENCY MNGR
&&
PEARSONLocal storm report, May 29, 5:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
542 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN WESTERN 40.39N 97.20W
05/29/2013 M3.75 INCH SALINE NE EMERGENCY MNGR
&&
PEARSONLocal storm report, May 29, 6:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 NE RISING CITY 41.23N 97.26W
05/29/2013 BUTLER NE EMERGENCY MNGR
&&
PEARSONSpecial weather statement, May 29, 6:19 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
619 PM CDT WED MAY 29 2013
NEZ011-300000-
KNOX NE-
619 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
700 PM CDT...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ONEILL...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NIOBRARA AND VERDEL.
LAT...LON 4287 9824 4281 9811 4278 9806 4277 9806
4276 9802 4275 9799 4258 9808 4246 9830
4284 9831 4288 9831 4288 9830
TIME...MOT...LOC 2316Z 210DEG 37KT 4248 9853
NIETFELDLocal storm report, May 29, 6:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
621 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN WESTERN 40.39N 97.20W
05/29/2013 M2.90 INCH SALINE NE EMERGENCY MNGR
&&
PEARSONLocal storm report, May 29, 6:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HEAVY RAIN 5 NW WILBER 40.53N 97.03W
05/29/2013 M4.50 INCH SALINE NE EMERGENCY MNGR
&&
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:42 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 48 min |
| May 28, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 38 min |
| May 28, 9:03 PM CDT | Special Weather Statement | OAX | Otoe | 42 min |
| May 29, 8:23 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 37 min |
| May 29, 9:03 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 27 min |
| May 29, 10:02 AM CDT | Special Weather Statement | OAX | Cass | 28 min |
| May 29, 10:13 AM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 28 hr |
| May 29, 1:24 PM CDT | Special Weather Statement | OAX | Otoe | 36 min |
| May 29, 2:50 PM CDT | Special Weather Statement | OAX | Madison | 25 min |
| May 29, 4:35 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 25 min |
| May 29, 4:46 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saline, Seward | 44 min |
| May 29, 4:57 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 33 min |
| May 29, 5:11 PM CDT | Areal Flood Advisory | OAX | Jefferson, Saline | 3 hr |
| May 29, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 35 min |
| May 29, 5:30 PM CDT | Special Weather Statement | OAX | Seward | 30 min |
| May 29, 5:39 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 36 min |
| May 29, 5:40 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 3 hr |
| May 29, 5:53 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 37 min |
| May 29, 5:59 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| May 29, 6:03 PM CDT | Tornado Warning | OAX | Butler, Colfax | 27 min |
| May 29, 6:19 PM CDT | Special Weather Statement | OAX | Knox | 41 min |
| May 29, 6:22 PM CDT | Flash Flood Warning | OAX | Lancaster, Saline, Seward | 3 hr |
| May 29, 6:52 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 23 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.